Side effects of Strattera?

Kimberly - posted on 06/02/2013 ( 1 mom has responded )

43

29

9

My daughter who is 11 recently started taking strattera along with vyvanse. She has been on the vyvanse for about 6 months now. The vyvanse is 30 mg and the strattera is 10 mg. we tried taking it in the mornings with her vyvanse but she complained of her stomach hurting and being sleepy so she has started taking it at night now and she is doing good with that. But now she isn't wanting to eat much at breakfast and when she takes the vyvanse it makes her not hungry so she's barely eating until around 8 pm. My question is, does the strattera effect anyone else's appetite? If so does it get better after she's been taking it a little while? She's only been on the strattera for a week.

MOST HELPFUL POSTS

Connie - posted on 06/13/2013

3

48

1

I'm not familiar with vyvanse, but our pediatrician assured us that Stratera does suppress their appetite. We just came off of Focalin for ADHD with my 8 year old son because he had lost 10% of his body weight in only six months. Since we took him of it he's back to his normal weight and on stratera he's eating great. Could it just be the vyvanse suppressing her appetite?

If you see this, leave this form field blank.
Powered by RESPECT not THUMPS

1 Comment

View replies by

Join Circle of Moms

Sign up for Circle of Moms and be a part of this community! Membership is just one click away.

Join Circle of Moms